# SDR RAIA990134

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 31058993A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7654 - APR SYSTEM FIRED EARLY.  MAINTENANCE REPLACED LEFT ENGINE NTS SWITCH.  (X)
